# SDR SWAA2024121361747

- Difficulty date: November 19, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 26,231 hours, 13,036 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE I/B COWL; INTERCOSTAL CHANNEL CRACKED AFT OF ENGINE OIL ACCESS DOOR.<[01] #1 I/B FAN COWL REPLACED ON 7111-E-17063-NG (REP - RIGHT-HALF FAN COWL ASSEMBLY) [TTG8Q00S5HJF] LINE# 19;[02] C/W INSPECTION
